# SDR CALA2014092492276

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 93,074 hours, 14,721 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MAIN CABIN FLOOR T CAP BS 303 LBL 16 BS 303 BL 16.  REPLACED UPPER T CORD IAW SRM 51-40-02 PAGE 4 PARA 7 FIG 2.
